Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 78, NWS Miami, FL

June 13, 2007Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2007, 10:39 PM EDT for Broward County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2007, 10:39 PM EDT (02:39 UTC)
Expired
Jun 13, 2007, 11:29 PM EDT
In force
50 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Broward County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2007-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2007-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 140239
SVRMFL
FLC011-140345-
/O.NEW.KMFL.SV.W.0078.070614T0239Z-070614T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1039 PM EDT WED JUN 13 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 1145 PM EDT

* AT 1035 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CORAL SPRINGS...AND MOVING SOUTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...
  CORAL SPRINGS
  MARGATE
  NORTH LAUDERDALE
  POMPANO BEACH
  LIGHTHOUSE POINT

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2634 8024 2631 8021 2631 8011 2616 8011
      2613 8014 2604 8014 2625 8031 2631 8031

$$

BAXTER
2 follow-up statements
000
WWUS52 KMFL 140309
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1108 PM EDT WED JUN 13 2007

FLC011-140345-
/O.CON.KMFL.SV.W.0078.000000T0000Z-070614T0345Z/
BROWARD FL-
1108 PM EDT WED JUN 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHEASTERN BROWARD COUNTY...

AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
NEAR POMPANO BEACH...MOVING EAST TO SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SEA RANCH LAKES...LIGHTHOUSE POINT
  OAKLAND PARK AND WILTON MANORS
  LAUDERDALE BY THE SEA

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2634 8024 2631 8021 2631 8011 2616 8011
      2613 8014 2604 8014 2625 8031 2631 8031

$$

BAXTER
000
WWUS52 KMFL 140329
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1126 PM EDT WED JUN 13 2007

FLC011-140336-
/O.CAN.KMFL.SV.W.0078.000000T0000Z-070614T0345Z/
BROWARD FL-
1126 PM EDT WED JUN 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWARD COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM THAT
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA AND INTO THE NEAR-SHORE WATERS OF BROWARD COUNTY. THUS THE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

HOWEVER...ANOTHER STRONG THUNDERSTORM WAS AFFECTING CENTRAL EAST BROWARD
COUNTY. THIS STORM WILL MOVE SOUTHEAST AT 15 MPH AND AFFECT DANIA
BEACH...AND HOLLYWOOD THROUGH MIDNIGHT. IF THIS STORM BECOMES
ANY STRONGER...THEN A WARNING WILL BE NEEDED ON THIS STORM.

LAT...LON 2634 8024 2631 8021 2631 8011 2616 8011
      2613 8014 2604 8014 2625 8031 2631 8031

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 10:15 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 13, 10:15 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1015 PM EDT WED JUN 13 2007

.UPDATE...
CONVECTION HAS BEEN MORE ORGANIZED AND SLOWER TO DISSIPATE ACROSS
SOUTHEAST FLORIDA THIS EVENING...LIKELY DUE IN PART TO PROXIMITY
OF A MID-LEVEL TROUGH OFF THE COAST OF THE SOUTHEASTERN U.S. AND
STRONGER BULK SHEAR IN PLACE OVER THE REGION. THUS...THE FORECAST
OF CHANCE POPS OVERNIGHT FOR THE SOUTHEAST COAST APPEARS ON TRACK
AT THIS TIME. GIVEN CURRENT TRENDS IN IR SATELLITE AND RADAR
DATA...WILL LOWER POPS ACROSS THE NORTHWEST ZONES AND GULF WATERS
TO SLIGHT CHANCE. WILL ALSO ADD AREAS OF FOG TO ALL MAINLAND
ZONES...GIVEN RECENT RAINFALL AND FORECAST OF LIGHT WINDS
OVERNIGHT. UPDATED PRODUCTS WILL BE ISSUED SHORTLY.

70/DD

&&

.PREV DISCUSSION... /ISSUED 243 PM EDT WED JUN 13 2007/

SYNOPSIS...
SURFACE TROUGH APPEARS TO HAVE MOVED TO FAR SOUTHERN TIP OF
PENINSULA AS NOTED IN SATELLITE IMAGERY AND SURFACE OBSERVATIONS.
THIS IS CONTRIBUTING TO THE SLOWER DEVELOPMENT OF CONVECTION THIS
AFTERNOON. HOWEVER, SEA BREEZE FRONT IS BEGINNING TO SET UP ALONG
BOTH COASTS AT THIS TIME AND THIS SHOULD PROVIDE THE FOCUS
NECESSARY FOR STRONG TO POSSIBLY SEVERE TSTMS LATE THIS AFTERNOON
AND EARLY THIS EVENING. COLD 500 MB LOW NOW NEAR JAX CONTINUING TO
DROP SE AND THIS WILL HELP TO FURTHER DESTABILIZE THE ATMOSPHERE
ACROSS SOUTH FLORIDA LATER THIS AFTERNOON.

DISCUSSION...
QUIET NIGHT EXPECTED AFTER STORMS DISSIPATE THIS EVENING. PATCHY
FOG IS ONCE AGAIN EXPECTED LATE TONIGHT OVER INLAND SECTIONS.
TROUGH WILL LINGER OVER SOUTH FLORIDA THURSDAY...SETTING THE STAGE
FOR ANOTHER AFTERNOON OF SHOWERS AND TSTMS. NAM MUCH MORE
AGGRESSIVE THAN THE GFS WITH DRYING AND THEREFORE SHOWING LOWER
POPS AREA WIDE ON THURSDAY. WILL CONTINUE POPS INHERITED FROM
PREVIOUS FORECAST WHICH ARE HIGHER THAN EVEN THE GFS. SPC AGREES
WITH THIS SCENARIO AND HAS AREAS SOUTH OF THE LAKE UNDER A SLIGHT
SEVERE RISK. PATTERN CHANGES BY FRIDAY AS DEEPER SOUTHERLY FLOW
BEGINS TO SET UP OVER SOUTH FLORIDA. THIS WILL PUMP DEEP TROPICAL
MOISTURE INTO AREA AND CONTINUE HIGH POPS FOR FRIDAY (DESPITE
NAMS INSISTENCE ON DRIER CONDITIONS). GFS IS DEVELOPING A WEAK
SURFACE LOW AND MOVING IN NE OUT OF THE GULF AND ACROSS CENTRAL
FLORIDA ON SATURDAY. THE CANADIAN MODEL IS DEFINITELY THE OUTLIER
AS IT BRINGS A LOW INTO SOUTH FLORIDA FRIDAY NIGHT. WHILE THESE
SOLUTION MAY BE DUBIOUS...THE CONSENSUS OF THE GLOBAL MODELS KEEP
S/SW LOW LEVEL FLOW ACROSS SOUTH FLORIDA THROUGH THE WEEKEND. AS A
RESULT...EXPECT GOOD CHANCE TO LIKELY POPS SATURDAY AND SUNDAY.

LOOKING INTO EARLY NEXT WEEK...SURFACE/LOW LEVEL RIDGE WILL SET
UP ALONG THE LATITUDE OF LAKE OKEECHOBEE WHICH WILL PROVIDE RATHER
TYPICAL RAINY SEASON DIURNAL ACTIVITY WITH INTERIOR AND WESTERN
SECTIONS PROBABLY FAVORED.

AVIATION...
VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST
19Z TODAY. BOTH SEA BREEZES WILL MARCH SLOWLY INLAND AND CONVERGE
OVER THE EASTERN INTERIOR SECTIONS AFTER 20Z. THIS WILL LEAD TO SHOWERS/TSTMS
DEVELOPING THROUGH EARLY EVENING. NORTHWEST STEERING FLOW ALOFT
WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT TOWARD EAST COAST
POSSIBLY AFFECTING ALL EASTERN TERMINALS LATE AFTERNOON AND EARLY
EVENING. MOSTLY VFR CONDITIONS CAN BE EXPECTED OVER ERN TERMINALS
OVERNIGHT...ALTHOUGH SOME PATCHY FOG IS EXPECTED LATE TONIGHT OVER
INTERIOR SECTIONS.

MARINE...
NORTHERLY WINDS EARLY THIS EVENING WILL BECOME LIGHT E TO SE AS
TROUGH LINGERS OVER AREA. SE WINDS WILL INCREASE SLIGHTLY FRIDAY
AND VEER TO S ON SATURDAY AND SW ON SUNDAY AS TROUGH MOVES NORTH
OF AREA. RETURN TO E/SE WINDS OVER SOUTHERN WATERS ON MONDAY AS
RIDGE BUILDS BACK N OVER AREA.

FIRE WEATHER...
NO LOW RH CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  86  74  87 / 40 50 20 50
FORT LAUDERDALE  73  86  74  87 / 50 60 30 60
MIAMI            74  87  75  87 / 50 60 30 60
NAPLES           72  88  71  88 / 40 50 20 60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.

&&

LONG TERM...70/DD
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 13, 12:09 PM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1209 PM EDT WED JUN 13 2007

FLZ063-066>075-168-172>174-140400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1157 AM EDT WED JUN 13 2007

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS
INTERIOR AND SOUTHEASTERN PORTIONS OF THE AREA THIS AFTERNOON WITH
SCATTERED THUNDERSTORMS ELSEWHERE, AS A WEAK FRONTAL BOUNDARY AND
UPPER LEVEL DISTURBANCE MOVE SOUTH TOWARDS SOUTH FLORIDA.
ENVIRONMENTAL CONDITIONS ARE FAVORABLE FOR FEW OF THE STORMS TO
BECOME SEVERE. EXCESSIVE CLOUD TO GROUND LIGHTNING IS ALSO LIKELY
WITH ANY THUNDERSTORM, ALONG WITH HEAVY RAINFALL. IF A
THUNDERSTORM APPROACHES YOUR AREA, TAKE IMMEDIATE ACTION AND SEEK
SHELTER BEFORE THE STORM ARRIVES.

TORNADOES: WHILE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS,
ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS THIS
AFTERNOON.

WIND: ANY THUNDERSTORM HAS THE CAPABILITY OF PRODUCING WIND GUSTS
OVER 60 MPH TODAY. THESE WINDS ARE STRONG ENOUGH TO DOWN LARGE
TREE BRANCHES AND POWER LINES, AND MAY MAKE FOR DIFFICULT DRIVING
IN ANY STORM.

HAIL: COOL AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL ALLOW ANY
THUNDERSTORM TO PRODUCE PENNY SIZE OR LARGER HAIL THIS AFTERNOON.

FLOODING: HEAVY RAINFALL IS LIKELY WITH THUNDERSTORMS THAT DEVELOP
TODAY, AND THE STORMS CAN DROP OVER AN INCH OF RAINFALL IN A SHORT
AMOUNT OF TIME. THIS COULD LEAD TO FLOODING OF POORLY DRAINED
AREAS AND ROADWAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. SOME OF
THE STORMS MAY BE SEVERE ONCE AGAIN ON THURSDAY. HEAVY RAINFALL
AND DANGEROUS LIGHTNING ARE LIKELY EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL AND DAMAGING OR STRONG
WINDS TODAY, AND SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON
AND EVENING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 13, 8:02 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
802 PM EDT WED JUN 13 2007

FLZ071-073-140030-
INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
802 PM EDT WED JUN 13 2007

AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF DADE-COLLIER TRAINING
AIRPORT...OR 16 MILES EAST OF MONROE STATION...MOVING NORTHEAST AT 20
MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

70/DD
Local storm report, Jun 13, 8:22 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
822 PM EDT WED JUN 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     S MOORE HAVEN           26.83N 81.10W
06/13/2007                   GLADES             FL   LAW ENFORCEMENT

            TREES DOWN JUST SOUTH OF MOORE HAVEN ALONG AZALEA AVE
            REPORTED BY LAW ENFORCEMENT.

&&

BAXTER
Special weather statement, Jun 13, 8:37 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
837 PM EDT WED JUN 13 2007

FLZ067-140130-
INLAND PALM BEACH COUNTY FL-
837 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS AFFECTING NORTHWEST PALM BEACH COUNTY...

AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PAHOKEE...MOVING SOUTHEAST AT 15 MPH.
THIS STORM WILL AFFECT PAHOKEE...CANAL POINT...AND BELLE GLADES
DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER
Special weather statement, Jun 13, 9:17 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
917 PM EDT WED JUN 13 2007

FLZ070-140145-
INLAND COLLIER COUNTY FL-
917 PM EDT WED JUN 13 2007

AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF HENDRY CORRECTIONAL I/A/P...OR
20 MILES SOUTHEAST OF IMMOKALEE...MOVING SOUTHEAST AT 15 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

70/DD
Special weather statement, Jun 13, 9:26 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
926 PM EDT WED JUN 13 2007

FLZ067-068-071-072-168-172-140230-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
926 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS APPROACHING METRO AREAS OF SOUTHERN PALM BEACH
AND NORTHERN BROWARD COUNTIES...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
LION COUNTRY SAFARI TO 5 MILES SOUTH OF HOLEY LAND WILDLIFE
MANAGEMENT AREA MOVING SOUTHEAST AT 15 MPH. THIS LINE OF STORMS WILL
AFFECT THE METRO AREAS OF SOUTHERN PALM BEACH AND NORTHERN BROWARD
COUNTIES DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORMS PASS.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER
Special weather statement, Jun 13, 10:17 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1017 PM EDT WED JUN 13 2007

FLZ071-072-172-140315-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-
1017 PM EDT WED JUN 13 2007

...STRONG THUNDERSTORMS APPROACHING METRO BROWARD COUNTY...

AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CORAL SPRINGS TO
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL MOVING SOUTHEAST AT 15 MPH.
THIS LINE WILL AFFECT THE METRO AREAS OF BROWARD COUNTY FROM WEST TO
EAST DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORMS PASS.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:31 PM EDTMarine Weather StatementMFL59 min
Jun 13, 11:06 PM EDTSpecial Marine WarningMFL54 min
Jun 13, 11:45 PM EDTSpecial Marine WarningMFL90 min
Jun 14, 2:42 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade39 min
Jun 14, 3:00 PM EDTSpecial Marine WarningMFL24 min
Jun 14, 3:35 PM EDTMarine Weather StatementMFL55 min
Jun 14, 4:25 PM EDTMarine Weather StatementMFL65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.